# SDR AALA202404257536

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 34,207 hours, 14,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK ON R2 DOOR NEEDS REPLACEMENT. REPLACED RED HEAT SHRINK ON R2 DOOR. PER AARD 25-66-00-4 STEP (6)(G).
